# SDR SWIA2025120200804

- Difficulty date: August 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL INBD A BRACKET STANDOFF IS CRACKED. REMOVED THE CRACKED INBD A BRACKET STANDOFF FROM RT UPPER TRANSCOWL AND INSTALLED 1 EA NEW INBD A BRACKET STANDOFF IAW GREO 670-54-21-971 REV B, STEPS 1-3. COMPLIED WITH SKY CARD 51-900-1002-SKY.
